# SDR FDEA200911173993

- Difficulty date: November 17, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 79,079 hours, 13,162 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FASTENER HOLES DURING HFEC OPEN HOLE INSP ON RT WING LOWER SKIN PANEL OUTER WING ACCESS DOOR.  REPAIR CARRIED OUT IAW EA 1-5710-132278.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 108.
